CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Dyshidrotic-like spongiotic dermatitis after intravenous immunoglobulin therapy.

Intravenous immunoglobulin (IVIG) therapy has been used to treat a variety of immune mediated disorders. Cutaneous reactions to IVIG are rare and have only been anecdotally described. We describe three cases with dyshidrotic-like biopsy proven spongiotic dermatitis after administration of IVIG. These three cases may highlight an uncommon and rarely reported side effect of IVIG.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app